# SDR COMA0360342

- Difficulty date: July 25, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N807CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7364
- Aircraft time: 8,586 hours, 8,280 cycles
- Engine: Ge CF343A1
- Engine time: 5,953 hours, 4,807 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Pump
- Part number: 6087T04P05
- Part serial: NMADA624
- Condition: Clogged
- Location: Left Engine
- Part time: 5,953 hours, 4,807 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5655 LT ENGINE OIL PRESSURE WARNING.  SCAVANGE LUBE PUMP INLET SCREENS CLOGGED.  REPLACED LUBE PUMP.
